|cd4 count 450 now before 6 months it was 517
Jul 31, 2010
HELLO DOC, IS HYPER ACIDITY AND GAS PROBLEMS ARE DUE TO MY CURRENT MEDICINE? I AM ON FIRST LINE OF MEDICINE AS PER INDIAN GOVERMENT HOSPITAL. I AM FACING PROBLEM OF BURPING VERY BADLY. PLEASE GUIDE ME HOW GET RID OF IT AND THE REASONS FOR THE SAME. MY CD4 COUNT AS ON TODAY IS 450 BEFORE 6 MONTHS IT WAS 517. IS THIS CHANGE IS NORMAL OR HAVE TO BE TAKEN IN NOTICE.
| Response from Dr. Holodniy
Gastrointestinal side effects could be the result of HIV meds, but these are nonspecific sysmptoms and could be the result of many different things. It would be helpful to have a HIV viral load result to interpret the decrease in CD4 count, although you may not have access to this test. It is likely to not be significant as long as you are taking the medication as prescribed.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.